Чунаев Петр Владимирович

Чунаев Петр Владимирович

Должность: доцент (квалификационная категория "ординарный доцент")

Подразделение: факультет цифровых трансформаций

Уч. степень: кандидат физико-математических наук

Наименование направления подготовки и (или) специальности:

Преподаваемые дисциплины в текущем учебном году:

  • Анализ и разработка алгоритмов / Analysis and development of algorithms
  • Анализ и разработка алгоритмов

Список трудов:

  1. Chunaev P., Safiullin I. Data Fitting by Exponential Sums with Equal Weights. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). 2020. Vol. 12138 LNCS. pp. 364-371. [Тип: Статья, Год: 2020]
  2. Анализ и разработка алгоритмов [Тип: Учебник, учебное пособие, Год: 2020]
  3. Chunaev P.V. Interpolation by generalized exponential sums with equal weights. Journal of Approximation Theory. 2020. Vol. 254. pp. 105397. [Тип: Статья, Год: 2020]
  4. Chunaev P., Mateu J., Tolsa X. A family of singular integral operators which control the Cauchy transform. Mathematische Zeitschrift. 2020. Vol. 294. pp. 1283–1340. [Тип: Статья, Год: 2020]
  5. Chunaev P. Community detection in node-attributed social networks: A survey. Computer Science Review. 2020. Vol. 37. pp. 100286. [Тип: Статья, Год: 2020]
  6. Chunaev P., Danchenko V. Gorin’s Problem for Individual Simple Partial Fractions. Complex Analysis and Operator Theory. 2020. Vol. 14. No. 2. pp. 29. [Тип: Статья, Год: 2020]
  7. Chunaev P., Nuzhdenko I., Bochenina K.O. Community detection in attributed social networks: A unified weight-based model and its regimes. 19th IEEE International Conference on Data Mining Workshops, ICDMW 2019. 2019. pp. 455-464. [Тип: Статья, Год: 2019]
  8. Chunaev P., Mateu J., Tolsa X. Singular integrals unsuitable for the curvature method whose L_2-boundedness still implies rectifiability. Journal d'Analyse Mathematique. 2019. Vol. 138. No. 2. pp. 741–764. [Тип: Статья, Год: 2019]
  9. Danchenko V., Komarov M., Chunaev P.V. Extremal and Approximative Properties of Simple Partial Fractions. Russian Mathematics. 2018. Vol. 62. No. 12. pp. 6-41. [Тип: Статья, Год: 2018]
  10. Chunaev P., Danchenko V. Quadrature formulas with variable nodes and Jackson-Nikolskii inequalities for rational functions. Journal of Approximation Theory. 2018. Vol. 228. pp. 1-20. [Тип: Статья, Год: 2018]
  11. Chunaev P. A new family of singular integral operators whose $L_2$-boundedness implies rectifiability. Journal of Geometric Analysis. 2017. Vol. 27. No. 4. pp. 2725-2757. [Тип: Статья, Год: 2017]
  12. Chunaev P., Danchenko V. Approximation by amplitude and frequency operators. Journal of Approximation Theory. 2016. Vol. 207. pp. 1-31. [Тип: Статья, Год: 2016]
  13. Chunaev P. Holder and Minkowski type inequalities with alternating signs. Journal of Mathematical Inequalities. 2015. Vol. 9. No. 1. pp. 61-71. [Тип: Статья, Год: 2015]
  14. Chunaev P. Least deviation of logarithmic derivatives of algebraic polynomials from zero. Journal of Approximation Theory. 2014. Vol. 185. pp. 98-106. [Тип: Статья, Год: 2014]
  15. Chunaev P., Kvesic L., Pecaric J. On Holder and Minkowski type inequalities. Abstract and Applied Analysis. 2014. Vol. 2014. No. 915635. pp. 1-5. [Тип: Статья, Год: 2014]
  16. Chunaev P. On the extrapolation of analytic functions by sums of the form $sum_k lambda_k h(lambda_k z)$. Mathematical Notes. 2012. Vol. 92. No. 5-6. pp. 727-730. [Тип: Статья, Год: 2012]
  17. Chunaev P., Danchenko V. Approximation by simple partial fractions and their generalizations. Journal of Mathematical Sciences (United States). 2011. Vol. 176. No. 6. pp. 844-859. [Тип: Статья, Год: 2011]
  18. Chunaev P. On a nontraditional method of approximation. Proceedings of the Steklov Institute of Mathematics. 2010. Vol. 270. No. 1. pp. 278-284. [Тип: Статья, Год: 2010]